# SDR DL72W952635

- Difficulty date: June 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N297WA
- Make and model: Boeing 727247
- Aircraft serial: 22534
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Mis Mfg
- Location: Fs 1223
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND DURING E-2 LETTER CHECK, LIGHTNING HOLE TRIMMED OUT PAST STIFFENER LIP LT LWR TORQUE BOX, JUST AFT OF STA    1223.  REPAIRED PER MM 53-11-0.
